# SDR 04FDEA00915

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LEFT SIDE FRAME 39 BETWEEN L3 AND L4, TWO HOLES CORRODED BOTTOM SIDE.  REMOVED DISCREPANT CROSS BEAM AND INSTALLED NEW CROSS BEAM IAW A300-600 SRM 51-72-10.
